# SDR DLM88991390

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Part time: 7,130 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AFT LAV SMOKE DETECTORS STARTED SIGNALING   WITH SOME HAZE IN THE CABIN.  RETURNED TO CVG.  PERFORMED DUCT BURNOUT PER M/M CH 36.  CHANGED WATER BAGS, RAN BOTH ENGS TO TAKEOFF AND NO SMOKE OR HAZE NOTED.  ENGS STARTED WITH EXT AIR.  APU NOT USED.  REPLACED APU AND CLEANED DOORS, RAN APU AND NO LEAKS.  ALL INDICATIONS NORMAL.  RAN SEVERAL HRS, NO SMOKE OR HAZE.
